Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 8, Pages 491-500
http://dx.doi.org/10.1155/S016117120211218X

Perturbations of an Ostrowski type inequality and applications

Department of Mathematics, University of Split, Teslina 12/III, Split 21000, Croatia

Received 28 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nenad Ujević, “Perturbations of an Ostrowski type inequality and applications,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 8, pp. 491-500, 2002. doi:10.1155/S016117120211218X